# SDR 98ZZZX2502

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 59529653
- Condition: Misdrilled
- Location: Cockpit Window
- Part time: 39,781 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED OVERSIZE FASTENER HOLES COMMON TO THE LEFT HAND AND RIGHT HAND FLIGHT COMPARTMENT, OVERHEAD WINDOW, UPPER AFT CORNER OUTER RETAINERS (PN 5952965-3/-4) AND UNDERLYING STRUCTURE.  REPAIRED BY CLEANING UP DISCREPANT HOLES TO THE MINIMUM DIAMETER, HFEC NDT INSPECTED, DISCARDED AND INSTALLED NEW DOUBLERS (PN 5952965-3/-4) AND STEEL DOUBLERS (PN 5952965-27/-28) WITH OVERSIZE DRAWING TYPE FASTENERS, FABRICATING AND INSTALLING ALUMINUM REPAIR BUSHINGS FOR ALUMINUM PARTS USING RETAINER WASHERS WITH DRAWING TYPE FASTENERS.  REPAIRED IAW EVERGREEN AIR CENTER  ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N679HA-53-10-EAC.  (X)
